MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the images recorded/stored in mosaiq are not related to reference computerised tomography (ct)/ cone beam computed tomography (cbct).
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
An investigation was attempted by conducting an evaluation of the product and the reported information.The customer reported that the images recorded/stored in mosaiq are not related to reference computerised tomography (ct)/cone beam computed tomography (cbct).The customer was contacted multiple times in order to obtain the required information and logs for the investigation to continue.However, the customer did not respond to these requests.This customer is using mosaiq outside of the available software's functionalities during attempted 'adaptive-treatment situations'.Mosaiq is not malfunctioning with all the current available functionalities per instructions for use (ifu) operating as intended.The user is operating mosaiq outside the ifu of the device for normative usage protocols where this reported situation occurred.Future elekta one software from elekta will eventually have this desired software feature/functionality for adaptive treatment management interacting with mosaiq.This desired adaptive treatment functionality is in development based on customer feedback on increasing adaptive-treatments and suggestions for device improvements.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key16874663
Report Number3015232217-2023-00028
Device Sequence Number5830078
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public(01)00858164002336(10)2.82.108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown